RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2007, Volume 412, Number 1, Pages 31–34 (Mi dan756)  

This article is cited in 1 scientific paper (total in 1 paper)

On the vertex number of almost bipartite hypergraphs

D.A. Shabanov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan756

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Shabanov, “Randomized algorithms for colourings of hypergraphs”, Sb. Math., 199:7 (2008), 1089–1110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020